MathSciNet Relay Station
MathSciNet bibliographic data
MR1097349 (92k:26006) 26A24 (26A21)
O'Malley, Richard J. First return path derivatives. Proc. Amer. Math. Soc. 116 (1992), no. 1, 73–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement